# SDR SIMA200927107

- Difficulty date: September 23, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 20,499 hours, 18,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT DIGITAL TO BE DENTED/CRACKED AND CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NEW SERVICEABLE AFT DIGITAL IAW SRM 51-40-02.   THE AIRCRAFT WAS RETURNED TO SERVICE.
